About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 916130, 11 pages
http://dx.doi.org/10.1155/2013/916130
Research Article

Stability and Hopf Bifurcation for a Delayed SIR Epidemic Model with Logistic Growth

Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China

Received 28 August 2013; Revised 23 September 2013; Accepted 23 September 2013

Academic Editor: Massimiliano Ferrara

Copyright © 2013 Yakui Xue and Tiantian Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Ferrara, F. Munteanu, C. Udrişte, and D. Zugrăvescu, “Controllability of a nonholonomic macroeconomic system,” Journal of Optimization Theory and Applications, vol. 154, no. 3, pp. 1036–1054, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. N. Kyrychko and K. B. Blyuss, “Global properties of a delayed SIR model with temporary immunity and nonlinear incidence rate,” Nonlinear Analysis: Real World Applications, vol. 6, no. 3, pp. 495–507, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. K. Mishra and D. K. Saini, “SEIRS epidemic model with delay for transmission of malicious objects in computer network,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1476–1482, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. S. Wen and X. F. Yang, “Global stability of a delayed SIRS model with temporary immunity,” Chaos, Solitons & Fractals, vol. 38, no. 1, pp. 221–226, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Z. Pei, S. Li, C. Li, and S. Chen, “The effect of constant and pulse vaccination on an SIR epidemic model with infectious period,” Applied Mathematical Modelling, vol. 35, no. 8, pp. 3866–3878, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. M. Wei, X. Z. Li, and M. Martcheva, “An epidemic model of a vector-borne disease with direct transmission and time delay,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 895–908, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. C. McCluskey, “Global stability for an SIR epidemic model with delay and nonlinear incidence,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 3106–3109, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Muroya, Y. Enatsu, and Y. Nakata, “Global stability of a delayed SIRS epidemic model with a non-monotonic incidence rate,” Journal of Mathematical Analysis and Applications, vol. 377, no. 1, pp. 1–14, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Jin, Z. E. Ma, and M. A. Han, “Global stability of an SIRS epidemic model with delays,” Acta Mathematica Scientia, vol. 26, no. 2, pp. 291–306, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. Xu and Z. E. Ma, “Stability of a delayed SIRS epidemic model with a nonlinear incidence rate,” Chaos, Solitons & Fractals, vol. 41, no. 5, pp. 2319–2325, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. Yoshida and T. Hara, “Global stability of a delayed SIR epidemic model with density dependent birth and death rates,” Journal of Computational and Applied Mathematics, vol. 201, no. 2, pp. 339–347, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. L. Zhang and Z. D. Teng, “Global behavior and permanence of SIRS epidemic model with time delay,” Nonlinear Analysis: Real World Applications, vol. 9, no. 4, pp. 1409–1424, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Akkocaoğlu, H. Merdan, and C. Çelik, “Hopf bifurcation analysis of a general non-linear differential equation with delay,” Journal of Computational and Applied Mathematics, vol. 237, no. 1, pp. 565–575, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Y. Wan and X. F. Zou, “Hopf bifurcation analysis for a model of genetic regulatory system with delay,” Journal of Mathematical Analysis and Applications, vol. 356, no. 2, pp. 464–476, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Greenhalgh, Q. J. A. Khan, and F. I. Lewis, “Hopf bifurcation in two SIRS density dependent epidemic models,” Mathematical and Computer Modelling, vol. 39, no. 11-12, pp. 1261–1283, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. F. F. Zhang, Z. Jin, and G. Q. Sun, “Bifurcation analysis of a delayed epidemic model,” Applied Mathematics and Computation, vol. 216, no. 3, pp. 753–767, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. L. Zhang, J. L. Liu, and Z. D. Teng, “Stability of Hopf bifurcation of a delayed SIRS epidemic model with stage structure,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 293–306, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X. Song, X. Zhou, and X. Zhao, “Properties of stability and Hopf bifurcation for a HIV infection model with time delay,” Applied Mathematical Modelling, vol. 34, no. 6, pp. 1511–1523, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. E. Beretta and Y. Kuang, “Geometric stability switch criteria in delay differential systems with delay dependent parameters,” SIAM Journal on Mathematical Analysis, vol. 33, no. 5, pp. 1144–1165, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. P. Wang and R. Xu, “Stability and Hopf bifurcation in a viral infection model with nonlinear incidence rate and delayed immune response,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 2, pp. 964–978, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Ferrara, “An AK Solow model with a non-positive rate of population growth,” Applied Mathematical Sciences, vol. 5, no. 25–28, pp. 1241–1244, 2011. View at Zentralblatt MATH · View at MathSciNet
  22. M. Ferrara, “A note on the AK Solow-Swan model with bounded population growth rate,” Applied Mathematical Sciences, vol. 5, no. 25, pp. 1235–1239, 2011. View at Zentralblatt MATH · View at MathSciNet
  23. M. Ferrara, “An AK Solow model with logistic law technology,” International Journal of Pure and Applied Mathematics, vol. 67, no. 3, pp. 337–340, 2011. View at Zentralblatt MATH · View at MathSciNet
  24. S. L. Fang and M. H. Jiang, “Stability and Hopf bifurcation for a regulated logistic growth model with discrete and distributed delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 12, pp. 4292–4303, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Y. Enatsu, E. Messina, Y. Muroya, Y. Nakata, E. Russo, and A. Vecchio, “Stability analysis of delayed SIR epidemic models with a class of nonlinear incidence rates,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5327–5336, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Y. K. Xue and X. F. Duan, “The dynamic complexity of a Holling type-IV predator-prey system with stage structure and double delays,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 509871, 19 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Y. K. Xue and X. Q. Wang, “Stability and local Hopf bifurcation for a predator-prey model with delay,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 252437, 17 pages, 2012. View at Publisher · View at Google Scholar
  28. Y. K. Xue and J. F. Wang, “Backward bifurcation of an epidemic model with infectious force in infected and immune period and treatment,” Abstract and Applied Analysis, vol. 2012, Article ID 647853, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet